MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100014514
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was a communication issue with the amplifier during ablation resulting in cancellation of the procedure.There was an amplifier error message that the fiber optic connection to the display workstation was not functioning.There was not a solid green light after rebooting the amplifier.Two reboots between the display workstation and the amplifier were attempted, but the issue persisted.Different fiber optic connections from the amplifier to display workstation did not resolve the issue either.The procedure was then cancelled with only three fourths of the veins isolated.The patient is stable.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite velocity¿ amplifier was received for evaluation.Based on the information and investigation provided to abbott, the reported event was not able to be duplicated, however the root cause was isolated to the ecg board in slot 4.Evaluation of the log files revealed multiple slot 4 shut down due to temperature out of range.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19652318
Report Number2184149-2024-00109
Device Sequence Number17763276
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)4859275
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Device Lot Number4859275
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown